# SDR 04FDEA02811

- Difficulty date: September 23, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE FRAME AT LT STA Y= 1721 BETWEEN LONGERON 12L AND   13L DENTED BY CARGO IMPINGEMENT. INITIAL INSPECTION TO BE CARRIED OUT AT 22, 951 FLIGHT CYCLES AND REPETITIVE INSPECTION   THEREAFTER   EVERY 9, 500 FLIGHT CYCLES PER THE GUIDELINES OF MD-11 SRM 53-DTA.
